A Partition Formula for Fibonacci Numbers

Fahr P, Ringel CM (2008)
Journal of Integer Sequences 11(1): Article 08.1.4.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
We present a partition formula for the even index Fibonacci numbers. The formula is motivated by the appearance of these Fibonacci numbers in the representation theory of the socalled 3-Kronecker quiver, i.e., the oriented graph with two vertices and three arrows in the same direction.
Erscheinungsjahr
2008
Zeitschriftentitel
Journal of Integer Sequences
Band
11
Ausgabe
1
Seite(n)
Article 08.1.4
eISSN
1530-7638
Page URI
https://pub.uni-bielefeld.de/record/2940872

Zitieren

Fahr P, Ringel CM. A Partition Formula for Fibonacci Numbers. Journal of Integer Sequences. 2008;11(1):Article 08.1.4.
Fahr, P., & Ringel, C. M. (2008). A Partition Formula for Fibonacci Numbers. Journal of Integer Sequences, 11(1), Article 08.1.4.
Fahr, P., and Ringel, C. M. (2008). A Partition Formula for Fibonacci Numbers. Journal of Integer Sequences 11, Article 08.1.4.
Fahr, P., & Ringel, C.M., 2008. A Partition Formula for Fibonacci Numbers. Journal of Integer Sequences, 11(1), p Article 08.1.4.
P. Fahr and C.M. Ringel, “A Partition Formula for Fibonacci Numbers”, Journal of Integer Sequences, vol. 11, 2008, pp. Article 08.1.4.
Fahr, P., Ringel, C.M.: A Partition Formula for Fibonacci Numbers. Journal of Integer Sequences. 11, Article 08.1.4 (2008).
Fahr, Philipp, and Ringel, Claus Michael. “A Partition Formula for Fibonacci Numbers”. Journal of Integer Sequences 11.1 (2008): Article 08.1.4.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar